Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Irritation and cuts in the clitoris and vagina after using monistat. How long will it get to heal?

Can monistat irritate the clitoris and vagina? I thought I might have a yeast infection so I used monistat 1day cream insert yesterday. When I went to shower today, my vagina and clitoris were both VERY sore. Almost feels like I have tiny paper cuts. I ve rinsed with warm salt water but it s still sore. How long will this last?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Hi,
Thanks for the query.
You should use any medication after consulting the doctor only.
If you use excess dose or non-suitable medicine that can cause side effects.
If there are no any major abrasions, your symptoms may lost for two to three days.
But if the symptoms persist or increase, better to consult gynecologist once.
You can take sitz bath, which can help to some extent in decreasing the pain.
Take care.
Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor